×

zbMATH — the first resource for mathematics

Analytische Faserungen über holomorph-vollständigen Räumen. (German) Zbl 0081.07401

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Behnke, H., u.F. Sommer: Theorie der analytischen Funktionen einer komplexen Veränderlichen. Berlin-Göttingen-Heidelberg: Springer 1955. · Zbl 0065.06102
[2] Cartan, H.: Espaces fibrés analytiques complexes. SéminaireBourbaki 1950.
[3] Cartan, H.: Variétés analytiques complexes et cohomologie. Coll. sur les fonct. pls. var. Brüssel 1953.
[4] Cartan, H.: Quotient d’un espace analytique par un groupe d’automorphismes. Algebraic geometry and topology. p. 91-102. Princeton University Press. · Zbl 0084.07202
[5] Cartan, H.: Espaces fibrés analytiques (vol. consacré au Symposium internat. de Mexico 1956).
[6] Frenkel, J.: Sur une classe d’espaces fibrés analytiques. C. R. Acad. Sci. Paris236, 40-41 (1953). · Zbl 0050.17703
[7] Frenkel, J.: Sur les espaces fibrés analytiques complexes de fibre résoluble. C. R. Acad. Sci. Paris241, 16-18 (1955). · Zbl 0065.38901
[8] Grauert, H., u.R. Remmert: Zur Theorie der Modifikation. I. Math. Ann.129, 274-296 (1955). · Zbl 0064.08101
[9] Grauert, H.: Charakterisierung der holomorph-vollständigen komplexen Räume. Math. Ann.129, 233-259 (1955). · Zbl 0064.32603
[10] Grauert, H.: Généralisation d’un théorème de Runge et application à la théorie des espaces fibrés analytiques. C. R. Acad. Sci. Paris242, 603-605 (1956). · Zbl 0070.18301
[11] Grauert, H.: Approximationssätze für holomorphe Funktionen mit Werten in komplexen Räumen. Math. Ann.133, 139-159 (1957). · Zbl 0080.29201
[12] Grauert, H.: Holomorphe Funktionen mit Werten in komplexen Lieschen Gruppen. Math. Ann.133, 450-472 (1957). · Zbl 0080.29202
[13] Hirzebruch, F.: Neue topologische Methoden in der algebraischen Geometrie. Ergebn. Math.9, 1-165 (1956). · Zbl 0070.16302
[14] Holman, H.: Abbildungstheorien-dimensionaler holomorph-vollständiger Mannigfaltigkeiten. Schriftenreihe Math. Inst. Univ. Münster10 (1956).
[15] Oka, K.: Sur les fonct. anal. pls. var. III. Deuxième problème de Cousin. J. Sci. Hiroshima Univ., Ser. A,19, 7-19. · Zbl 0020.24002
[16] Röhrl, H.: Das Riemann-Hilbertsche Problem der Theorie der linearen Differentialgleichungen. Math. Ann.133, 1-25 (1957). · Zbl 0088.06001
[17] Serre, J. P.: Quelques problèmes globaux relatifs aux variétés de Stein. Colloque sur les fonct. pls. var. Brüssel 1953.
[18] Steenrod, N.: The Topology of Fibre Bundles. Princeton 1951. · Zbl 0054.07103
[19] Stein, K.: Topologische Bedingungen für die Existenz analytischer Funktionen komplexer Veränderlichen zu vorgegebenen Nullstellen. Math. Ann.117, 727-757 (1940-1941). · JFM 67.0298.02
[20] Stein, K.: Analytische Zerlegungen komplexer Räume. Math. Ann.132, 63-93 (1956). · Zbl 0074.06301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.